# SDR CA070830003

- Difficulty date: August 19, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,264 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 215640024
- Condition: Leaking
- Location: Rt Wing
- Part time: 1,407 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK, RT WING FUEL CELL, NR 2 REPLACED DUE TO LEAKS IN FUEL CELL (TC NR 20070830003)
